Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 70

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A strong law of large numbers for generalized almost sure central limit theorems
Rita Giuliano Antonini and Luca Pratelli.
Theor. Probability and Math. Statist. 70 (2005), 1-9
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2109818
Some properties of asymptotic quasi-inverse functions and their applications I
V. V. Buldygin, O. I. Klesov and J. G. Steinebach.
Theor. Probability and Math. Statist. 70 (2005), 11-28
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2109819
On an extension of the Lyapunov criterion of stability for quasi-linear systems via integral inequalities methods
Nguyen Huu Du.
Theor. Probability and Math. Statist. 70 (2005), 29-40
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2109820
Gibbs classifiers
B. A. Zalesky.
Theor. Probability and Math. Statist. 70 (2005), 41-51
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2109821
Asymptotics of empirical Bayes risk in the classification of a mixture of two components with varying concentrations
Yu. O. Ivan'ko.
Theor. Probability and Math. Statist. 70 (2005), 53-60
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2109822
On the joint distribution of the supremum, infimum, and the value of a semicontinuous process with independent increments
T. V. Kadankova.
Theor. Probability and Math. Statist. 70 (2005), 61-70
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2109824
Diffusion approximation of evolutionary systems with equilibrium in asymptotic split phase space
Vladimir S. Korolyuk and Nikolaos Limnios.
Theor. Probability and Math. Statist. 70 (2005), 71-82
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2109825
Improved estimators for moments constructed from observations of a mixture
R. Maiboroda and O. Kubaichuk.
Theor. Probability and Math. Statist. 70 (2005), 83-92
Abstract, references and article information
Full-text PDF Free Access
Series expansion for the probability that a random Boolean matrix is of maximal rank
V. V. Masol.
Theor. Probability and Math. Statist. 70 (2005), 93-104
Abstract, references and article information
Full-text PDF Free Access
On the pricing of equity-linked life insurance contracts in Gaussian financial environment
A. V. Melnikov and M. L. Nechaev.
Theor. Probability and Math. Statist. 70 (2005), 105-111
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2109827
A new (probabilistic) proof of the Diaz–Metcalf and Pólya–Szego inequalities and some applications
Tibor K. Pogány.
Theor. Probability and Math. Statist. 70 (2005), 113-122
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2109828
The invariance principle for a class of dependent random fields
D. V. Poryvai.
Theor. Probability and Math. Statist. 70 (2005), 123-134
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2109829
Wavelet estimators of a density constructed from observations of a mixture
D. Pokhyl'ko.
Theor. Probability and Math. Statist. 70 (2005), 135-145
Abstract, references and article information
Full-text PDF Free Access
Properties of distributions of random variables with independent differences of consecutive elements of the Ostrogradskii series
M. V. Prats'ovytyi and O. M. Baranovs'kii.
Theor. Probability and Math. Statist. 70 (2005), 147-160
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2110871
On the product of a random and a real measure
V. M. Radchenko.
Theor. Probability and Math. Statist. 70 (2005), 161-166
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2110872
Asymptotic behavior of median estimators of multiple change points
G. Shurenkov.
Theor. Probability and Math. Statist. 70 (2005), 167-176
Abstract, references and article information
Full-text PDF Free Access
On the properties of the second moment of solutions of stochastic differential-functional equations with varying coefficients
V. K. Yasins'kii and S. V. Antonyuk.
Theor. Probability and Math. Statist. 70 (2005), 177-184
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2110874